Support group for people who have Dry Eyes, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Started taking Zioptan for high intraocular pressure 2 wks ago after cataract surgery. Eyes now feel much drier. The perservative BAK in other glaucoma drops caused uncomfortable side effects esp. itching. Preservative free drops were necessary. Any help dealing with the above is greatly appreciated.
Post created 4 days 1 min ago
I have kidney disease FSGS just recently diagnosed in May17 I have been on medication Ramipril 10mg per day, Adizem-XL 240mg per day and Furosemide 40mg per day. About a couple weeks ago I cut my dosage of Furosemide (for Odema) to 20mg per day without any problems. About 3-4 weeks ago I noticed that my eyes were blurring & I was finding it increasingly difficult at work to read small numbers and print. I saw my optician who gave me a letter for my Dr who has prescribed Hypromellose Eye Drops which do help a little. I have also noticed that I feel I have mucus at the back of my throat a lot & a tickley cough which is driving me mad sometimes. Over the last couple of day I thought I was catching a cold however, I notice my nose is itchy & dry & when I blow in the morning I have blood. Any help please?
Post created 3 weeks 6 days ago
I started taking Humira ion Nov 2013.In 2014 I started having problems with my eyes being dry.I now been diagnosed with Chronic Dry Eyes.I do Restasis twice a day and using a lot of steroid eye drops just to get through the bad times which is happening a lot more lately.I also paid $1000.00 out of my own pocket to do a procedure called Lipiflo b/c I was desperate but it did not help at all !Dr. says it's not Humira .Does anymore else have this symptom.BTW Humira has really helped my Psoriatic Athritis but not being able to drive ,work (I work in an office )read ,look people in their eyes is really miserable!! Any suggestions??
Post created 1 month 1 week ago
Just been diagnosed have chronic dry eyes also need some help please on how to treat as nothing seems to reduce the dryness for more than a couple of hours generally just trying new foods for the colon problem
Post created 1 month 4 weeks ago
I have been on Losartan for appro three years. I have had dry eyes for three years, also. The last 6 months, it has gotten worse. I am currently under the care of an opthamologist. he has me on restasis, heat treatments, ointment at night and serum tears. Nothing seems to be helping. I wanted my family doctor to switch me from Losartan to something that wasn't a beta blocker, but he says the Losartan is not the cause of my dry eyes.
Question created 2 months 1 week ago
Is this true,
Taking candesartan will cause dry eye?
Post created 2 months 1 week ago
Is taking candesartan causing my dry eyes?
Post created 2 months 1 week ago
I am in my late sixties and very healthy. My dry eyes syndrome only started recently. After considering what have I done differently lately, I finally figured out it was taking ubiquinol, which I started taking a few months ago. Guess who is not going to take it anymore? I will go back to Kirkland Brand COQ10 which is did not cause dry eyes. Taking this is not worth the discomfort and constant application of tears. Thank goodness for the internet!
Post created 4 months 2 days ago
This is the first time I have ever heard of anybody else having eye dryness and pain after taking Melatonin.
My eyes got so dry and uncomfortable that it would actually wake me up out of a sound sleep and send me running for moisture eyedrops.
I have mentioned this symptom to a lot of docs, nurses, health-food/alternative medicine folks and to a person they all said, "I've never heard of that."
Post created 4 months 3 weeks ago
my eyes are red--I look tired all of the time. I have been taking Citalopram for & do very well on it but have just considered that the Celexa is the cause of my red dry-eyed eyes. I'm considering talking to a psychiatrist to help me come off the Celexa. My eyes are always red. I just don't like it. Have any of you heard of anyone going off of Celexa & moistness in the eyes returning? Thank you!!
Post created 4 months 4 weeks ago
- Page 1